| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that "during a picc placement today, i had an introducer not tear appropriately.Part of the orange handle did not separate, which i think caused the grey part to not tear as well.I know we had this happen one other time within the last few months.No patient harm/injury occurred." this report addresses the event on january 16, 2025.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an improper peel of a microintroducer sheath is confirmed; however, the exact cause is unknown.One photograph of a microintroducer was returned for evaluation.An initial visual observation of the photograph showed the microintroducer partially peeled with what appears to be excess material on one side of the split t-handle, suggesting the t-handle did not break correctly.However, details of the fracture surfaces could not be discerned from the returned photograph.Use residue was observed on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.